Author Topic: Accidentally sent into a CT withdrawal, left meds at home  (Read 629 times)

[Buddie]

Re: Accidentally sent into a CT withdrawal, left meds at home
« Reply #10 on: April 29, 2022, 04:22:32 am »
Glad you are gonna taper. If 30 hours was bad..... imagine a CT after 2 weeks.......it does not get better after a few days, it usually gets worse! So yeah, glad you will be tapering! Best wishes with it! There is some excellent support here on the withdrawal support threads (for tapering).
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Accidentally sent into a CT withdrawal, left meds at home
« Reply #11 on: June 06, 2022, 12:02:40 am »
Hello

Take it from a person who C/T'd xanax.  It is a horrible experience

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.